# SDR AALA2019100879052

- Difficulty date: September 28, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,357 hours, 28,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND FORWARD DOOR CUT OUT INTERCOSTAL LOWER INBOARD FASTENER HOLE AT FR 16 AND DOOR STOP NR 7. REPLACED INTERCOSTAL PER SRM 51-72-11.
